# SDR ASAA2019051529361

- Difficulty date: May 15, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,343 hours, 7,905 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW OVERHEAT ILLUMINATED ON CLIMB OUT. GROUNDED - YES. RESET PER QRH OPS NORMAL.
